# SDR ASAA0080145

- Difficulty date: February 18, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE FLOOR SUPPORT AT FS 160-200, RBL 6 WAS FOUND CORRODED.  REPAIRED PER SRM 53-14-1.  (M)
